MathSciNet Relay Station
MathSciNet bibliographic data
MR2903276 39B82 (47H10)
Ciepliński, Krzysztof Applications of fixed point theorems to the Hyers-Ulam stability of functional equations—a survey. Ann. Funct. Anal. 3 (2012), no. 1, 151–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement